# SDR FDEA201810102835

- Difficulty date: October 10, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT FLOOR PANEL SUPPORT FOUND WITH CORROSION AT STATION 1887 X = 0. FLOOR PANEL SUPPORT CORROSION   FOUND EXCEED LIMIT PER SRM 53-00-00-2R FIGURE 206. CORRODED FLOOR SUPPORT REMOVED AND REPLACED WITH NEW FABRICATED FLOOR SUPPORT FROM STATION 1887 TO STATION 2007, X=0 PER AMM 20-50-02. NEW FLOOR SUPPORT FABRICATED PER DRAWING AGA 7081 REVISION P. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
